MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare professional (hcp) and a manufacturer representative (rep).It was reported that the plastic casing of the lead came slightly undone and exposed the wire of the lead below the electrodes.The lead was tested and it still worked.It was noted that the wire was covered up when the percutaneous extension was placed.The hcp tested each electrode and the patient was still getting a motor response.The patient was being tested during an advanced evaluation and felt the appropriate stimulation vaginally.It was indicated that it was unknown if there were any environmental, external, or patient factors that may have led to the issue.The rep noted that they proceeded with the trial and indicated that the patient was stage 1.The rep reported that stage 1 was going well at the time of report and asked if the lead should be revised if the patient goes to full implant.The rep was reviewed that it would be a medical decision.It was advised that even if the compromised part is inside the header block it may be best to revise the lead as the lead would be more susceptible to issues in the future if it's already compromised.No further complications were reported or were expected.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6486750
Report Number2649622-2017-04853
Device Sequence Number13789097
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1E6TN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by Manufacturer03/17/2017
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR